Calculus of Variations and Geometric Measure Theory

A. Braides - G. Buttazzo - I. FragalĂ 

Riemannian approximation of Finsler metrics

created on 06 Dec 2000
modified on 26 Jul 2002


Published Paper

Inserted: 6 dec 2000
Last Updated: 26 jul 2002

Journal: Asymptotic Anal.
Volume: 31
Number: 2
Pages: 177-187
Year: 2002


We show that the class of smooth and isotropic Riemannian metrics is dense in the class of all lower semicontinuous Finsler metrics, with respect to the $\Gamma$-convergence of energy integrals.